# SDR SWAA2020021241327

- Difficulty date: January 27, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY #4, STAB. STA. 120.30, 3RD VERTICAL STIFFENER CRACKED.          / REPAIRED INSPAR RIB ASSEMBLY IAW SRM.
